# SDR CALA2017092203281

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 108,694 hours, 12,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENYC LIGHT UNSECURE.   REPLACED THE EMERGENCY LIGHT. OPS CHECKED GOOD IAW AMM 33-51-13-962-801, AND WDM 33-51-23.  OPS CHECKED GOOD.
